MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL CONSULTA CRT-P; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC EUROPE SARL CONSULTA CRT-P; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number C4TR01
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient experienced chest pressure and shortness of breath.  it was also reported that during use of the right atrial (ra) lead atrial events appeared to be falling in refractory period at times, possibly leading to some inappropriate atrial pacing during atrial tachycardia (at)/atrial fibrillation (af) episodes.  the ra lead remains in use.  no patient complications have been reported as a result of this event.
 
Event or Problem Description
It was reported that the patient experienced chest pressure and shortness of breath.It was also reported that during use of the ca rdiac resynchronization therapy pacemaker (crt-p), atrial events appeared to be falling in refractory period at times, possibly leading to some inappropriate atrial pacing during atrial tachycardia (at)/atrial fibrillation (af) episodes.The crt-p remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Correction: b5.Desc evt problem, d1., d2., d3., d4., g3., g4., additional codes: img (annex g) component medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: h6.Patient codes (ime/annex e), additional codes: imf (annex f) health impact.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was further reported that reprogramming was done.
 
Additional Manufacturer Narrative

Brand Name
CONSULTA CRT-P
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud PR 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud PR 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112
7635269277
MDR Report Key19820451
Report Number2649622-2024-19581
Device Sequence Number8679854
Product Code NVZ
UDI-Device Identifier00613994713667
UDI-Public00613994713667
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2018
Device Model NumberC4TR01
Device Catalogue NumberC4TR01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer07/24/2024
07/24/2024
07/25/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date07/24/2024
07/24/2024
08/14/2024
Date Device Manufactured03/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
419688 LEAD, C4TR01 CRT-P, 5076-52 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale
Patient Weight64 KG